# SDR SWAA2021123056347

- Difficulty date: December 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737
- Aircraft serial: 32543
- Aircraft time: 47,229 hours, 27,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PER FLIGHT CREW; RH OVERWING EXIT SIGN COVER MISSING. ; / [01] INSTALLED SERVICEABLE OVERWING EXIT SIGN COVER PER AMM 33-51-01.
